Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 4 - Issue 10


Oscillation results for second order nonlinear neutral delay
dynamic equations on time scales
Hiba Jawaedeh|| Ali Zein File Size 704 KB
Enhanced Web Usage Mining Using Fuzzy Clustering and Collaborative Filtering Recommendation Algorithms
A.Sangeetha|| C.Nalini File Size 195 KB
Common Fixed Point Theorem for Weakly Compatible Maps in Intuitionistic Fuzzy Metric Spaces
Madhu Shrivastava|| Dr.K.Qureshi|| Dr.A.D.Singh File Size 746 KB
k– Hermitian Circulant, s-Hermitian Circulant and s – k Hermitian Circulant Matrices
Dr. N. Elumalai|| Mr. K. Rajesh kannan File Size 367 KB
Artificial Neural Network and Multi-Response Optimization in Reliability Measurement Approximation and Redundancy Allocation Problem
Yuanchen Fang|| Nasser Fard|| Huyang Xu File Size 431 KB
Oscillation Criteria for First Order Nonlinear Neutral Delay Difference Equations with Variable Coefficients
A. Murugesan|| R. Suganthi File Size 231 KB
K-th Upper Record Values from Power Lomax Distribution
Ibrahim B. Abdul-Moniem File Size 142 KB
The Minimum Hamming Distances of the Irreducible Cyclic Codes of Length--
Sunil Kumar|| Pankaj || Manju Pruthi File Size 1659 KB
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...